# SDR CALA2022102702964

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 66,539 hours, 23,031 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lh Horiz
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV H OP 001: DURING C-SCAN INSP OF LH HORIZ 186A2000-33 S/N 000908, CRACK INDICATION NOTED BEYOND ACCEPTABLE LIMITS RIB 129.50, AFT OF DOUBLER LOWER SKIN. REF TO PEMCO NR 12733.0602 INSPECTION THRESHOLD AT 56,000 FC IAW B737 SRM 55-10-01-2R-11 ENTERED BY V927860. TABLE 204, FIG 206, SHT 1. WORK PERFORMED BY V907635. REPAIRED DAMAGE AREA AT L/H HORZ. STAB LWR INSPAR SKIN RIB 129.5 0 PER B737-800 SRM 55-10-01-2R-11 REPAIR 11 CAT B REQUIRES REPAIRED DAMAGE AREA AT L/H HORZ. STAB LWR INSPAR SKIN RIB 129.5 0 PER B737-800 SRM 55-10-01-2R-11 REPAIR 11 CAT B REQUIRES
